# SDR SWIA972486

- Difficulty date: April 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 23,215 hours, 28,572 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS DO NOT TEST.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY PACK IAW 33-50-02.  OPS CHECKS GOOD.  P/N D366-04-001, S/N OFF 891 ON 1166.
